# SDR 98ZZZX1343

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756WF
- Make and model: Cessna TR182
- Aircraft serial: R18201177
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Inst Post Light
- Part time: 4,858 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT.  GROUND WIRE FOR INSTRUMENT POST- LIGHTS SHORTED OUT ON WIRE LUG TO 60-AMP CIRCUIT BREAKER FOR ALTERNATOR.  REPLACED GROUND WIRE AND RELOCATED AWAY FROM CIRCUIT BREAKER.  WIRE LUG ON 60-AMP BREAKER REPLACED.  BOTH SYSTEMS CHECKED OKAY.  NO OTHER DAMAGE FOUND.
